# SDR VNAA2017030100002

- Difficulty date: March 1, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 4,926 hours, 4,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN LENS IS MISSING.    INSTALLED A REPLACEMENT LENS.
